Cargando información...
FuenteApplied Mathematics and Computation | Cuartil año de publicaciónNo disponible | Volumen217 |
Issue4 | Páginas1646 - 1651 | pISSNNo disponible |
ISSN0096-3003 | Perfil OpenAlexhttps://openalex.org/S50372074 | |
| Scienti ID | 0000825620-29 | Minciencias ID | ART-0000825620-29 | Doi URL | https://doi.org/10.1016/j.amc.2009.09.011 |
|---|---|---|---|---|---|
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3An33avy3NtIoJ%3Ascholar.google.com&btnG= | Oaipmh URL | https://repository.ucc.edu.co/server/oai/request?verb=GetRecord&metadataPrefix=dim&identifier=oai:repository.ucc.edu.co:20.500.12494/41419 | Uri URL | https://hdl.handle.net/20.500.12494/41419 |
| Dspace URL | https://repository.ucc.edu.co/handle/20.500.12494/41419 | Openalex URL | https://openalex.org/W1969335045 | Scholar citations URL | https://scholar.google.com/scholar?cites=9994839069417962911&as_sdt=5,33&sciodt=0,33&hl=en |